Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Asymptotic behavior and stability in four models of venereal disease

  • 48 Accesses

  • 7 Citations

This is a preview of subscription content, log in to check access.


  1. 1.

    Bailey, N. T. J.: Introduction to the modelling of venereal disease. J. Math. Biology 3, 301–322 (1979)

  2. 2.

    Hethcote, H. W.: Asymptotic behavior and stability in epidemic models. Lecture Notes in Biomathematics 2, pp. 83–92. Berlin, Heidelberg, New York: Springer Verlag, 1974

  3. 3.

    Wichmann, H. E., Köppen, L.: Stability of nonlinear systems. EDV in Med. u. Biol. 9, 118–123 (1978)

  4. 4.

    Willems, J. L.: Stabilität dynamischer Systeme. München: Oldenbourg 1973

  5. 5.

    Bailey, N. T. J.: The mathematical theory of infectious diseases. London: Griffin 1975

  6. 6.

    Constable, G. M.: The problem of V.D. modelling. Proc. 40th Session ISI (1975)

  7. 7.

    Cooke, K. L., Yorke, J. A.: Some equations modelling growth processes and gonorrhea epidemics. Math. Biosci. 16, 75–101 (1973)

  8. 8.

    Lajmanovich, A., Yorke, J. A.: A deterministic model for gonorrhea in a nonhomogeneous population. Math. Biosci. 28, 221–236 (1967)

  9. 9.

    Yorke, J. A., Nold, A.: The gonorrhea epidemic near equilibrium. Inst. of Physical Sciences and Technology, University of Maryland, unpublished report (1976)

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Wichmann, H.E. Asymptotic behavior and stability in four models of venereal disease. J. Math. Biology 8, 365–373 (1979).

Download citation


  • Stochastic Process
  • Asymptotic Behavior
  • Probability Theory
  • Mathematical Biology
  • Matrix Theory